CaltechAUTHORS
  A Caltech Library Service

Asymptotic Approximation of Probability Integrals with Applications to Reliability of Uncertain Dynamical Systems

Beck, James L. and Papadimitriou, Costas and Polidori, David C. (1998) Asymptotic Approximation of Probability Integrals with Applications to Reliability of Uncertain Dynamical Systems. In: Proceedings 12th Engineering Mechanics Conference. ASCE , Reston, VA, pp. 1359-1362. http://resolver.caltech.edu/CaltechAUTHORS:20120926-093649898

Full text is not posted in this repository.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120926-093649898

Abstract

New asymptotic approximations of reliability integrals are developed in both the spaces of original and transformed (independently, normally distributed) variables. In the transformed variables, the approximation yields a very simple formula for approximating the value of SORM integrals. Examples are presented illustrating the accuracy of the approximations and results are compared with some existing approximations of reliability integrals.


Item Type:Book Section
Additional Information:©ASCE, Reston, VA, 1998. This paper is based upon work partly supported by the National Science Foundation under grant BCS-9796135 and under subcontract to CMS-9503370. This support is gratefully acknowledged.
Funders:
Funding AgencyGrant Number
NSFBCS-9796135
NSFCMS-9503370
Record Number:CaltechAUTHORS:20120926-093649898
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20120926-093649898
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:34405
Collection:CaltechAUTHORS
Deposited By: Carmen Nemer-Sirois
Deposited On:22 Oct 2012 23:50
Last Modified:22 Oct 2012 23:50

Repository Staff Only: item control page